The Stacks project

Bibliography entry behrend_derived

author
Behrend, Kai A.
title
Derived $l$-adic categories for algebraic stacks
year
2003
journal
Mem. Amer. Math. Soc.
volume
163
number
774
pages
viii+93

@ARTICLE{behrend_derived,
    AUTHOR = "Behrend, Kai A.",
    TITLE = "Derived {$l$}-adic categories for algebraic stacks",
    JOURNAL = "Mem. Amer. Math. Soc.",
    VOLUME = "163",
    YEAR = "2003",
    NUMBER = "774",
    PAGES = "viii+93"
}

      

This item is referenced in 1 tag:

  • in Subsection 109.5.5: Cohomology